advertisement
Question
Posted by: Semi | 2007/06/04

Pregnant?

Hi Doc, i am currently on Nur Isterate as my contraceptives, i started using it last month, so i was still expecting my periods for this month. My periods were suppose to come last week monday but still they didnt come.

I wanted to know if its possible for me to fall pregnant, cause i am very nervous. i got a miscariage early March, and i am very scared that what if i get another one this time.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you have not had unprotected sex before starting Nuristerate, pregnancy would be unlikely. Periods can stop straight away on Nursiterate.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Semi | 2007/06/04

HI
Nix. I have sent you the e-mail.

Reply to Semi
Posted by: nix | 2007/06/04

hey there girl. been struggling to get hold of you on email. why are you on contaception???? if your period is that late, do a home test. but it could also just be your body adjusting to the pill. let me know.

Reply to nix

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement